# SDR AALA20170602004

- Difficulty date: May 30, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 68,998 hours, 8,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 7024091142
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT IDENTIFIER AT THE R4 DOOR FORWARD POSITION HAS A BROKEN LENS COVER.  REMOVED AND REPLACED INDICATOR (LENS COVER) IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
